# SDR AALA201811239011

- Difficulty date: November 14, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 48,503 hours, 31,193 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004320000
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BOLT ATTACHMENT SLAT TRACK,  RT WING STATION 251 TO 306, BETWEEN RIBS 5 TO 6.   REPLACED THE BOLT  AMM 27-84-64.
